# SDR SWAA2024030547548

- Difficulty date: February 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUST. CARD TTG8Q00R9ETN CORROSION FOUND ON LOWER FLANGE AT BS986.5 FLOORBEAM AT NUTPLATE HOLE RBL 40 WL 208.<[01] 'REFER TO FAULT TTG8Q00R9ETN WHERE EA 24-153-00319 WAS ADDED AS A SUBTASK.';[02] JOB COMPLETE.
